Now I'm using Nuvaring the third month in a row (4 weeks in and next one straight after) and have had quite a lot of spotting the last 2,5 weeks. Sometimes the spotting is little but sometimes quite a lot and it doesn't seem to be getting any less. Is this normal or is there something wrong? Has this happened to anyone else here?
No responses have yet been posted. Add your response to this question.
- NuvaRing Information for Consumers
- NuvaRing Information for Healthcare Professionals (includes dosage details)
- Side Effects of NuvaRing (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
NuvaRing - I counted the weeks wrong and took out the nuva ring exactly a week early. I took it out?
Posted 8 Jul 2014 • 1 answer
Posted 29 Dec 2014 • 1 answer
Posted 29 Dec 2015 • 0 answers
Posted 22 Oct 2016 • 0 answers
Posted 2 days 3 hours ago • 0 answers